# SDR SWIA200514488

- Difficulty date: January 28, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 18,749 hours, 26,220 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM IN LAV GOES OFF INTERMITTENTLY.  NO SMOKE OR FIRE NOTED.  REPLACED SMOKE ALARM WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
